deposit_your_work

Joint Distributions of Arbitrary Variables Made Easy

Files in this item

Files Size Format View
Bar1998Oct5JointDist.PDF 227.2Kb application/pdf Thumbnail
Bar1998Oct5JointDist.PS 270.3Kb application/postscript View/Open

Show full item record

Item Metadata

Title: Joint Distributions of Arbitrary Variables Made Easy
Author: Baraniuk, Richard G.
Type: Journal Paper
Keywords: Temporary
Citation: R. G. Baraniuk, "Joint Distributions of Arbitrary Variables Made Easy," Journal of Multidimensional Systems and Signal Processing, vol. 9, no. 4, pp. 341-348, 1998.
Abstract: In this paper, we propose a simple framework for studying certain distributions of variables beyond time-frequency and time-scale. When applicable, our results turn the theory of joint distributions of arbitrary variables into an easy exercise of coordinate transformation. While straightforward, the method can generate many distributions previously attainable only by the general construction of Cohen, including time versus inverse frequency, time versus Mellin transform (scale), and time versus chirp distributions. In addition to providing insight into these new signal analysis tools, warp-based distributions have efficient implementations for potential use in applications.
Date Published: 1998-10-01

This item appears in the following Collection(s)

  • ECE Publications [1043 items]
    Publications by Rice University Electrical and Computer Engineering faculty and graduate students
  • DSP Publications [508 items]
    Publications by Rice Faculty and graduate students in digital signal processing.